# SDR AALA20161116022

- Difficulty date: November 13, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 46,968 hours, 23,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 14331
- Condition: Inoperative
- Location: Emergency Light
- Part time: 47,859 hours, 23,387 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY LIGHTS OVERHEAD AT SEATS 7B 9D AND 11B STAY ON WITH POWER AND BATTERY SWITCH IS OFF.  REMOVED AND REPLACED BATTERY ASSEMBLY IAW AMM 33-53-00.  OPS CHECKED GOOD.
